American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] William H. Meeks III. Representing homology classes by embedded circles and the existence of circles invariant under isometries. Bull. Amer. Math. Soc. 83 (1977) 1037-1038. MR 0474338.
Abstract, references, and article information   
View Article: PDF

[2] Christopher Allday. The rational homotopy of fixed point sets of torus actions. Bull. Amer. Math. Soc. 82 (1976) 893-895. MR 0431229.
Abstract, references, and article information   
View Article: PDF

[3] Harold Bell. A fixed point theorem for plane homeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 778-780. MR 0410710.
Abstract, references, and article information   
View Article: PDF

[4] S. Y. Husseini. The products of manifolds with the f.p.p. need not have the f.p.p.. Bull. Amer. Math. Soc. 81 (1975) 441-442. MR 0367981.
Abstract, references, and article information   
View Article: PDF

[5] J. C. Becker, A. Casson and D. H. Gottlieb. The Lefschetz number and fiber preserving maps. Bull. Amer. Math. Soc. 81 (1975) 425-427. MR 0410728.
Abstract, references, and article information   
View Article: PDF

[6] Frank Stenger. An algorithm for the topological degree of a mapping in $n$-space. Bull. Amer. Math. Soc. 81 (1975) 179-182. MR 0367982.
Abstract, references, and article information   
View Article: PDF

[7] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information   
View Article: PDF

[8] Theodore Chang and Tor Skjelbred. Topological Schur lemma and related results. Bull. Amer. Math. Soc. 79 (1973) 1036-1038. MR 0334263.
Abstract, references, and article information   
View Article: PDF

[9] D. G. Bourgin. Set valued transformations. Bull. Amer. Math. Soc. 78 (1972) 597-599. MR 0324640.
Abstract, references, and article information   
View Article: PDF

[10] Everett Pitcher. Lefschetz formula and Morse inequalities. Bull. Amer. Math. Soc. 77 (1971) 1075-1078. MR 0300300.
Abstract, references, and article information   
View Article: PDF

[11] Charles L. Hagopian. A fixed point theorem for plane continua. Bull. Amer. Math. Soc. 77 (1971) 351-354. MR 0273591.
Abstract, references, and article information   
View Article: PDF

[12] R. J. Knill. On the homology of a fixed point set. Bull. Amer. Math. Soc. 77 (1971) 184-190. MR 0300274.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1